5 doctors weighed in:
What are the health complications from a Zoloft (sertraline) overdose? What is serotonin syndrome?
5 doctors weighed in

Dr. Marc Zimmermann
Psychiatry
4 doctors agree
In brief: Life threatening
Seratonin syndrme is caused by having too much seratonin.
Symptoms include headache, agitation, hypomania, mental confusion, hallucinations, coma shivering, sweating, hyperthermia, hypertension, tachycardia, nausea, diarrhea. Myoclonus (muscle twitching), hyperreflexia (manifested by clonus), tremor.

In brief: Life threatening
Seratonin syndrme is caused by having too much seratonin.
Symptoms include headache, agitation, hypomania, mental confusion, hallucinations, coma shivering, sweating, hyperthermia, hypertension, tachycardia, nausea, diarrhea. Myoclonus (muscle twitching), hyperreflexia (manifested by clonus), tremor.
Dr. Marc Zimmermann
Dr. Marc Zimmermann
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors